# SDR SWAA2018111926917

- Difficulty date: November 15, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 24,338 hours, 14,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 335000007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FLOOR EGRESS STRIP DELAMINATED.  R&R STRIP PER DWG.
